MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC COMPLETE 133 T1 PPS HO 20X160MM; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. TAPERLOC COMPLETE 133 T1 PPS HO 20X160MM; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: item name: tprlc 133 t1 pps ho 18x156mm; item number 51-104180; lot number 6466409.The device has not been returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that, prior to the procedure, the sterile packaging was found damaged causing the sterility to be compromised.A new implant was used.There was no impact on the patient.No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; d9; g1; g3; h1; h2; h3; h6.The reported event was confirmed by review of pictures.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (pouch).Sterility has been compromised.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as transit damage and a packaging design issue.An action has been previously raised to implement improved packaging changes.These packaging changes will reduce the number of transit related packaging damage events.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TAPERLOC COMPLETE 133 T1 PPS HO 20X160MM
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22903743
Report Number0001825034-2025-02692
Device Sequence Number8001347
Product Code KWA
UDI-Device Identifier00880304499270
UDI-Public(01)00880304499270(17)300226(10)6747129
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number51-104200
Device Lot Number6747129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient SexUnknown